# SDR REXA2012061600848

- Difficulty date: June 16, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 12,939 hours, 12,229 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 60-70 KIAS.  FOR HIGH ITT (948) AND N2 SHOWING VIBRATION ALONG WITH FEELING VIBRATION IN THROTTLES AND AIRFRAME.  NO EMERGENCY DECLARED, RETURNED TO GATE WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED RIGHT ENGINE IAW AMM 71-00-00 AND CHECKLIST .  OPS AND LEAK CHECKED GOOD.
